# SDR WX0A2019021373381

- Difficulty date: January 24, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 38,513 hours, 21,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 21039
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE FAILED.   R & R THE MEGAPHONE.
